advertisement
Question
Posted by: Lee | 2007/02/28

Hair loss, Blemishes or chloasma malasma and the pill

Is there a link between hair loss in females and the pill.

How long will the effect of the pill stay in the body. I am offf the pill for 2 years and still have the abve issue..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Lee
No there should not be any pill side effects still - let your GP check for other reasons like low iron or htyroid hormone.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement